# SDR SIMA2403

- Difficulty date: August 27, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S542102001000
- Condition: Chafed
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, MAINTENANCE REPORTED, THE LEFT ENGINE OUTBOARD ZEE MOUNT CHAFED BY THE HP BLEED VALVE.  MAINTENANCE REMOVED AND REPLACED THE ZEE MOUNT IAW ATR JIC 54-21-61.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
